Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Thrush from taking an antibiotic course, itching around flaps, soreness on scratching. Which cream can be used?

HI,i get Thrush from taking a course of antibiotics ,this time its not that bad (BUT BAD ENOUGH ),i m very itchy around the flaps but not inside,sorry, can i use this ointment for it as i can t remember what or why it was given to my,as i have many health issuse please help me as when i scratch it gets sore thank-you sorry but can not afford it ,i will justuse it and cross my fingers thank you
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi Thanks for your question,you have thrush secondary to antibiotic therapy,how erver you have not mentioned ,where you have developed thrush, oral ,or in some other part of body if you have oral candidases,that is thrush ,go for candid mouth wash, twice or thrice daily it will cure the condition,hope i answer your question
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor